Alert archive / Ohio / Flood Watches in 2015

Flood Watch 2, NWS Cleveland, OH

May 30, 201522 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at May 30, 2015, 3:18 PM EDT for 22 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 30, 2015, 4:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 30, 2015, 3:18 PM EDT (19:18 UTC)
In effect from
May 30, 2015, 4:00 PM EDT
Expired
May 31, 2015, 8:54 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 24 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Trumbull County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 29 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WGUS61 KCLE 301918
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT SAT MAY 30 2015

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN EXPECTED THROUGH
SUNDAY...


OHZ003-006-007-310330-
/O.NEW.KCLE.FA.A.0002.150530T2000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON
318 PM EDT SAT MAY 30 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST OHIO...INCLUDING THE 
  FOLLOWING AREAS...LUCAS...OTTAWA AND WOOD. 

* THROUGH SUNDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED
  TO MOVE ACROSS THE WATCH AREA TONIGHT THROUGH SUNDAY. WIDESPREAD
  RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH ISOLATED
  HIGHER AMOUNTS.

* THE IMPACTS ARE EXPECTED TO REMAIN IN SMALL STREAMS AND URBAN
  AREAS. THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
  TORRENTIAL DOWNPOURS WITH VERY HIGH RAINFALL AMOUNTS IN A SHORT
  TIME. THIS TYPE OF RAIN CAN EASILY OVERWHELM POOR DRAINAGE AND
  URBAN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

GARNET/KOSARIK
5 follow-up statements
112 
WGUS61 KCLE 310158
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EDT SAT MAY 30 2015

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN EXPECTED THROUGH
SUNDAY...

OHZ003-006-007-311000-
/O.CON.KCLE.FA.A.0002.000000T0000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON
958 PM EDT SAT MAY 30 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... 
  LUCAS...OTTAWA AND WOOD. 

* THROUGH SUNDAY AFTERNOON.

* SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE 
  EXPECTED TO MOVE ACROSS THE WATCH AREA TONIGHT THROUGH SUNDAY. 
  WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH 
  ISOLATED HIGHER AMOUNTS. 

* THE IMPACTS ARE EXPECTED TO REMAIN IN SMALL STREAMS AND URBAN 
  AREAS. THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE 
  TORRENTIAL DOWNPOURS WITH VERY HIGH RAINFALL AMOUNTS IN A 
  SHORT TIME. THIS TYPE OF RAIN CAN EASILY OVERWHELM POOR 
  DRAINAGE AND URBAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
226 
WGUS61 KCLE 310729
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EDT SUN MAY 31 2015

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN EXPECTED THROUGH
TODAY...

OHZ009>014-019>023-029-030-089-PAZ001>003-311530-
/O.EXB.KCLE.FA.A.0002.000000T0000Z-150601T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
329 AM EDT SUN MAY 31 2015

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... 
  ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA... 
  ERIE OH...GEAUGA...HURON...LAKE...LORAIN...MEDINA...PORTAGE... 
  RICHLAND...SUMMIT AND TRUMBULL. IN NORTHWEST PENNSYLVANIA... 
  CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED
  TO MOVE ACROSS THE WATCH AREA TODAY. ADDITIONAL RAINFALL TODAY
  SHOULD RANGE FROM THREE QUARTERS TO AN INCH AND A HALF AND WILL
  BE ON TOP OF RAINFALL OF 1 TO LOCALLY 3 INCHES THAT FELL OVER
  THE PREVIOUS 24 HOURS.

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS...URBAN
  AND LOW-LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ008-017-018-027-028-036-311530-
/O.EXA.KCLE.FA.A.0002.000000T0000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...FREMONT...FINDLAY...TIFFIN...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION
329 AM EDT SUN MAY 31 2015

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...CRAWFORD AND MARION. IN NORTHWEST OHIO... 
  HANCOCK...SANDUSKY...SENECA AND WYANDOT. 

* THROUGH THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED
  TO MOVE ACROSS THE WATCH AREA TODAY. ADDITIONAL RAINFALL TODAY
  SHOULD RANGE FROM THREE QUARTERS TO AN INCH AND A HALF AND WILL
  BE ON TOP OF RAINFALL OF 1 TO LOCALLY 3 INCHES THAT FELL OVER
  THE PREVIOUS 24 HOURS. 

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS...URBAN
  AND LOW-LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ003-006-007-311530-
/O.CON.KCLE.FA.A.0002.000000T0000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON
329 AM EDT SUN MAY 31 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... 
  LUCAS...OTTAWA AND WOOD. 

* THROUGH THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED
  TO MOVE ACROSS THE WATCH AREA TODAY. ADDITIONAL RAINFALL TODAY
  SHOULD RANGE FROM THREE QUARTERS TO AN INCH AND A HALF AND WILL
  BE ON TOP OF RAINFALL OF 1 TO LOCALLY 3 INCHES THAT FELL OVER
  THE PREVIOUS 24 HOURS.

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS...URBAN
  AND LOW-LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
364 
WGUS61 KCLE 311457
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EDT SUN MAY 31 2015

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN EXPECTED THROUGH
TODAY...

OHZ009>014-019>023-029-030-089-PAZ001>003-312300-
/O.CON.KCLE.FA.A.0002.000000T0000Z-150601T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1057 AM EDT SUN MAY 31 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...CUYAHOGA...ERIE OH...GEAUGA...HURON... 
  LAKE...LORAIN...MEDINA...PORTAGE...RICHLAND...SUMMIT AND 
  TRUMBULL. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN 
  ERIE AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO
  MOVE ACROSS THE AREA TODAY. THE GROUND IS SATURATED IN MANY
  AREAS AND RAINFALL WILL RUN OFF QUICKLY WHICH WILL LEAD TO THE
  POTENTIAL FOR FLOODING. ADDITIONAL RAINFALL TODAY SHOULD RANGE
  FROM THREE QUARTERS OF AN INCH TO AN INCH AND A HALF.

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS... 
  URBAN AND LOW-LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ003-006>008-017-018-027-028-036-312000-
/O.CON.KCLE.FA.A.0002.000000T0000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
1057 AM EDT SUN MAY 31 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...CRAWFORD AND 
  MARION. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* UNTIL 4 PM EDT THIS AFTERNOON

* RAIN...HEAVY AT TIMES...WILL CONTINUE TODAY. RAINFALL TODAY
  SHOULD RANGE FROM THREE QUARTERS OF AN INCH TO AN INCH AND A
  HALF. STREET FLOODING AND FLOODING OF POOR DRAINAGE AREAS CAN
  DEVELOP QUICKLY DURING HEAVY RAIN.

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS... 
  URBAN AND LOW-LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
622 
WGUS61 KCLE 311944
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT SUN MAY 31 2015

OHZ009-010-019-029-030-312045-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-150601T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-HURON-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...
MANSFIELD...ASHLAND
344 PM EDT SUN MAY 31 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL OHIO HAS BEEN
CANCELLED. THE HEAVIEST RAIN WAS SHIFTING EAST OF THE AREA. NO NEW
FLOODING IS EXPECTED. SOME OF THE LARGER CREEKS AND RIVERS MAY
STILL BE RUNNING AT BANKFULL AND STANDING WATER IS STILL POSSIBLE.

$$

OHZ003-006>008-017-018-027-028-036-312045-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-150531T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
344 PM EDT SUN MAY 31 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS BEEN CANCELLED. THE HEAVIEST RAIN HAS MOVED EAST OF THE
AREA. NO NEW FLOODING IS EXPECTED.

$$

OHZ011>014-020>023-089-PAZ001>003-010200-
/O.CON.KCLE.FA.A.0002.000000T0000Z-150601T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
344 PM EDT SUN MAY 31 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...LAKE... 
  MEDINA...PORTAGE...SUMMIT AND TRUMBULL. IN NORTHWEST 
  PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO
  MOVE ACROSS THE AREA LATE THIS AFTERNOON. THE GROUND IS
  SATURATED IN MANY AREAS AND RAINFALL WILL RUN OFF QUICKLY WHICH
  COULD LEAD TO FLOODING. THE HEAVIER RAIN SHOULD MOVE EAST OF THE
  AREA THIS EVENING.

* THE IMPACTS ARE EXPECTED TO BE FLOODING OF SMALL STREAMS... 
  URBAN AND LOW-LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
153 
WGUS61 KCLE 010054
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
854 PM EDT SUN MAY 31 2015

OHZ011>014-020>023-089-PAZ001>003-010200-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-150601T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
854 PM EDT SUN MAY 31 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELLED. THE HEAVY RAIN MOVED EAST OF THE
AREA.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at May 30, 1:37 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 30, 1:37 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
137 PM EDT SAT MAY 30 2015

.SYNOPSIS...
MOISTURE WILL SPREAD NORTH ACROSS THE AREA TODAY AND INTERACT WITH
A COLD FRONT APPROACHING FROM THE NORTH. THIS FRONTAL BOUNDARY
WILL STALL IN THE VICINITY OF LAKE ERIE OVERNIGHT WITH A WAVE OF
LOW PRESSURE TRACKING NORTHEAST ALONG THE BOUNDARY ON SUNDAY. THE
FRONT WILL PUSH SOUTH ON SUNDAY NIGHT WITH HIGH PRESSURE BUILDING
OVERHEAD ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FEW SHOWERS ON THE RADAR LATE THIS MORNING AND MORE SHOWER
ACTIVITY IS EXPECTED TO DEVELOP. THE MAJORITY OF THE SHOWER AND
THUNDERSTORM ACTIVITY WILL NOT DEVELOP UNTIL LATE THIS AFTERNOON
AND EVENING. MANY BREAKS IN THE CLOUDS ALLOWING FOR QUITE A BIT OF
HEATING. BASED ON THE HIGH TEMPERATURES YESTERDAY I BELIEVE THE
CURRENT FORECAST HIGHS ARE TOO LOW. WITH THE LATE ARRIVAL OF THE
CLOUDS AND PRECIPITATION I BELIEVE WE WILL WARM INTO THE MID 80S
IN MANY LOCATIONS. I WILL ADJUST THE CURRENT HIGH TEMPERATURES FOR
TODAY INTO THE MID 80S. NO OTHER CHANGES.

ORIGINAL DISCUSSION...THE FORECAST AREA REMAINS IN THE WARM
SECTOR AHEAD OF A COLD FRONT APPROACHING FROM THE NORTH. WATER
VAPOR IMAGERY SHOWS A POTENT UPPER LEVEL TROUGH PUSHING SOUTH
ACROSS ONTARIO WHILE A PLUME OF MOISTURE CAN BE SEEN SPREADING
NORTH UP THE MISSISSIPPI VALLEY. THIS MOISTURE WHICH IS JUST
STARTING TO SNEAK INTO NW INDIANA WILL BE DIRECTED EASTWARD WITH
TIME AS THE TROUGH PUSHES SOUTH THIS AFTERNOON. THE SURFACE FRONT
ITSELF WILL BE SLOW TO ARRIVE...BUT MOISTURE WILL INCREASE THIS
AFTERNOON AND REMNANTS FROM UPSTREAM ACTIVITY MAY PROVIDE A
TRIGGER FOR CONVECTION THIS AFTERNOON. SOME OF THE HIGH RESOLUTION
MODELS SEEM A LITTLE TOO FAST WITH SHOWERS/THUNDERSTORMS
DEVELOPING THIS MORNING AND THINK ACTIVITY WILL FOLLOW MORE OF A
DIURNAL CYCLE...INCREASING IN COVERAGE THIS AFTERNOON. PW VALUES
ARE FORECAST TO INCREASE TO AROUND 1.70 INCHES AS THE DEEPER
MOISTURE ARRIVES. INSTABILITY MAY BE A LITTLE BETTER OUT AHEAD OF
THE FRONT WHERE MORE SUN IS LIKELY. MODELS SHOWING AROUND 1000
J/KG OF ML CAPE DEVELOPING THIS AFTERNOON AND EXPECT THE GREATEST
COVERAGE OF THUNDERSTORMS TO BE FOCUSED IMMEDIATELY AHEAD OF THE
FRONT FROM NORTHWEST OHIO...EXTENDING NE TOWARDS CLEVELAND AND
ERIE BY THIS EVENING. STORM MOTION TODAY WILL BE TO THE NE AT
ABOUT 20 KNOTS WHICH WILL SUPPORT TRAINING OF STORMS. DUE TO THE
THREAT OF TRAINING...MODERATE STORM MOTION AND ENHANCED
PRECIPITABLE WATER VALUES...EXPECTING SOME THUNDERSTORMS TO
PRODUCE LOCALLY HEAVY RAINFALL. THE COVERAGE OF THE MORE ROBUST
CONVECTION IS STILL SOMEWHAT HARD TO DETERMINE SO DID NOT WANT TO
GO WITH ANY FLOOD WATCHES...ESPECIALLY GIVEN THE RECENT DRY
CONDITIONS...BUT WILL NEED TO KEEP AN EYE ON RAINFALL THIS
AFTERNOON/EVENING. ADDED A MENTION OF HEAVY RAIN POSSIBLE WITH
THUNDERSTORMS TO THE FAVORED AREAS. THE STORM PREDICTION CENTER
ALSO HAS THE AREA IN A MARGINAL RISK FOR SEVERE STORMS WITH WIND
GUSTS BEING THE PRIMARY THREAT. THIS WOULD BE MAINLY IN THE FORM
OF A WET MICROBURST WITH LIMITED ORGANIZATION TODAY. ONE QUESTION
WILL BE IF CONVECTION TENDS TO PROPAGATE TO THE SOUTH WITH TIME
TOWARDS THE BETTER INSTABILITY. THIS IS NOT REAL FAVORABLE GIVEN
THE WARM MID LEVELS BUT WILL BE SOMETHING TO WATCH AND COULD
REDUCE THREAT OF TRAINING...OR AT LEAST SHIFT IT FARTHER SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
CONVECTION WILL LIKELY CONTINUE INTO THE EVENING WITH A DECREASING TREND
AS WE LOSE DIURNAL SUPPORT...BEFORE THE NEXT WAVE RIDES NORTH
ALONG THE FRONT ON SUNDAY. THIS SHOULD PLACE A SWATH OF RAIN ON
THE NORTHWEST FLANK OF THE LOW WITH THUNDERSTORMS POSSIBLE IN THE
EAST AHEAD OF IT. DID RAISE TEMPERATURES IN NE OHIO AND LOWER THEM
TOWARDS TOLEDO. MODELS ARE PLACING A 1.50-2.00 MAXIMA OF RAIN TO
THE NORTH OF THE STORM TRACK BUT THIS MAY END UP CLIPPING
NORTHWEST OHIO OR PASSING JUST NORTH OF OUR AREA. DEPENDING ON
HOW MUCH RAIN WE RECEIVE TODAY...WE MAY NEED TO CONSIDER A FLOOD
WATCH FOR SUNDAY IF A SECONDARY ROUND OF HEAVY RAIN IS EXPECTED. A
LIMITING FACTOR FOR THE HEAVY RAIN COULD BE THE INTRUSION OF A
MID-LEVEL DRY SLOT AS SEEN ON THE GFS SO WE ARE STILL TRYING TO
PIN DOWN THE TRACK OF THE HIGHEST QPF.

THE FRONT WILL EVENTUALLY BE PULLED SOUTH BEHIND THE DEPARTING
WAVE ON MONDAY EVENING WITH ANY LINGERING PRECIPITATION BECOMING
LIGHT. MUCH COOLER TEMPERATURES EXPECTED ON MONDAY WITH HIGHS
STRUGGLING TO REACH THE LOW 60S. HIGH PRESSURE WILL BUILD
SOUTHEAST OVERHEAD ON TUESDAY WITH PARTLY TO MOSTLY SUNNY SKIES
HELPING TEMPERATURES RECOVER TO THE 70S EXCEPT 60S NEAR LAKE ERIE.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
IN GENERAL...THE MODELS HAVE UPPER RIDGING OVER THE AREA UNTIL
LATE FRI WHEN A WEAK TROUGH IS SHOWN MOVING EAST THRU THE LAKES.
DRY AIR IS IN PLACE ON WED THEN BY FRI ENOUGH MOISTURE APPEARS TO
HAVE MOVED BACK INTO THE AREA FOR SCT SHRA/TSRA TO DEVELOP. NEAR
NORMAL TEMPS ON WED SHOULD INCREASE TO ABOVE NORMAL BY FRI AS EAST
WINDS TURN SOUTH.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON. THIS TREND WILL CONTINUE THROUGH THE AFTERNOON
WITH OCCASSIONAL SHOWERS AND A FEW THUNDERSTORMS IMPACTING THE
TAF LOCATIONS. IN GENERAL CEILINGS WILL REMAIN VFR WITH BRIEF MVFR
CONDITIONS IN THUNDERSTORMS. MODELS CONTINUE TO SHOW A WAVE
DEVELOPING ON THE FRONTAL BOUNDARY AS IT MOVES INTO THE NORTHERN
SECTIONS OF THE FORECAST AREA. MVFR TO IFR CONDITIONS WILL BE ON
THE NORTH SIDE OF THE FRONT OVERNIGHT. THE SOUTHWARD PROGRESSION
OF THE FRONT BEFORE THE WAVE DEVELOPS WILL LIKELY DICTATE THE
AREAS OF IFR TONIGHT. RIGHT NOW TOL...CLE AND ERI HAVE THE BEST
CHANCES OF SEEING IFR CONDITIONS AFTER 06Z. MVFR AND IFR WILL BE
WIDESPREAD BY 10Z. SHOWERS WILL CONTINUE OVERNIGHT AS WELL.
THUNDER WILL ALWAYS BE POSSIBLE BUT THE THREAT SHOULD DIMINISH
DURING THE NIGHT HOURS. SOUTHWEST WINDS THIS AFTERNOON WILL SHIFT
TO THE NORTH AND THEN NORTHEAST OVERNIGHT.

OUTLOOK...NON VFR LIKELY SUNDAY.

&&

.MARINE...
A COLD FRONT WILL DROP SE ACROSS LAKE ERIE THIS EVENING
CAUSING SW WINDS OF 10 TO 20 KNOTS TO SHIFT TO NW THEN NE AND
INCREASE TO 15 TO 25 KNOTS FOR SUNDAY. NUMEROUS TSRA WILL OCCUR WITH
THE FRONTAL PASSAGE SO BEWARE. A SCA WILL LIKELY BE NEEDED FOR THE
END OF TONIGHT THRU SUN EVE. WINDS AND WAVES WILL GRADUALLY DIMINISH
SUN NIGHT INTO TUE AS HIGH PRESSURE PUSHES INTO THE LAKE. THE HIGH
SHOULD PROVIDE LIGHT E TO NE WINDS ON WED AS IT BEGINS TO SHIFT EAST
OF THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...GARNET
SHORT TERM...KEC/OUDEMAN
LONG TERM...ADAMS
AVIATION...GARNET
MARINE...ADAMS
Hazardous weather outlook, May 30, 6:36 AM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
636 AM EDT SAT MAY 30 2015

OHZ003-006>009-017>019-311045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
636 AM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE HEAVY
RAINFALL...WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS
EVENING. THE HEAVY RAINFALL COULD LEAD TO PONDING OF WATER ON AREA
ROADWAYS OR MINOR FLOODING. ONE TO TWO INCHES OF RAINFALL IS
POSSIBLE THROUGH TONIGHT. STORM MOTION WILL BE TO THE NORTHEAST AT
AROUND 20 MPH.

A FEW THUNDERSTORMS TODAY COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE WILL TRACK NORTHEAST ALONG A STALLED FRONTAL
BOUNDARY ON SUNDAY BRINGING ANOTHER ROUND OF RAIN. THIS RAINFALL
COULD CAUSE ADDITIONAL PONDING OF WATER AND MINOR FLOODING OF
POOR DRAINAGE AREAS.

THERE WILL BE A HIGH RISK OR RIP CURRENTS ALONG THE LAKE ERIE
SHORELINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

OHZ010>014-020>023-027>033-036>038-047-089-PAZ001>003-311045-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
636 AM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE LOCALLY HEAVY
RAINFALL...WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS
EVENING. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED PONDING OF
WATER ON AREA ROADWAYS OR MINOR FLOODING. STORM MOTION WILL BE TO
THE NORTHEAST AT AROUND 20 MPH.

A FEW THUNDERSTORMS TODAY COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE WILL TRACK NORTHEAST ALONG A STALLED FRONTAL
BOUNDARY ON SUNDAY BRINGING ANOTHER ROUND OF RAIN. THIS RAINFALL
COULD CAUSE O'DONNELL PONDING OF WATER AND MINOR FLOODING OF POOR
DRAINAGE AREAS.

THERE WILL BE A HIGH RISK OR RIP CURRENTS ALONG THE LAKE ERIE
SHORLINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

LEZ142>149-162>169-311045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
636 AM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON LAKE ERIE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:51 PM EDTSmall Craft AdvisoryCLE48 hr
May 30, 5:12 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more47 hr
May 30, 5:20 PM EDTSevere Thunderstorm WarningCLECuyahoga40 min
May 30, 5:47 PM EDTSpecial Marine WarningCLE88 min
May 30, 5:50 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
May 30, 6:00 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit33 min
May 30, 6:07 PM EDTSevere Thunderstorm WarningCLELorain31 min
May 30, 6:23 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage52 min
May 30, 6:51 PM EDTSpecial Marine WarningCLE54 min
May 30, 6:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake34 min
May 30, 7:26 PM EDTSpecial Weather StatementCLEHuron34 min
May 30, 7:29 PM EDTSevere Thunderstorm WarningCLEHuron46 min

Nearby

Flood Watches in Ohio, 2015Flood Watches in Pennsylvania, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.